Stability analysis of some integrable euler equations for SO(n)

L. Fehér, I. Marshall

Research output: Contribution to journalArticle

11 Citations (Scopus)

Abstract

A family of special cases of the integrable Euler equations on so(n) introduced by Manakov in 1976 is considered. The equilibrium points are found and their stability is studied. Heteroclinic orbits are constructed that connect unstable equilibria and are given by the orbits of certain 1-parameter subgroups of SO(n). The results are complete in the case n=4 and incomplete for n > 4.

Original languageEnglish
Pages (from-to)304-317
Number of pages14
JournalJournal of Nonlinear Mathematical Physics
Volume10
Issue number3
DOIs
Publication statusPublished - Jan 1 2003

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'Stability analysis of some integrable euler equations for SO(n)'. Together they form a unique fingerprint.

  • Cite this